# SDR MZZA2009071700099

- Difficulty date: July 16, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 31,768 hours, 11,941 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112A4602
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTER WING LOWER PANEL (DRY BAY) SIGN OF CORROSION AT FASTENERS AS MARKED REPAIR CARRIED OUT IAW EC/RA 5730-02565.REFER TO ATTACHED FORM 44.0008 FOR SEQUENCE OF OPERATION.
